# SDR USAA2011072900015

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 52,385 hours, 8,312 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - DOOR 3R ASSIST BOTTLE PX REQUIRES REPLENISHING.  DOOR 3R ASSIST BOTTLE RECHARGED WITH NITROGEN.
